# SDR AALA2019100219001

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 22,920 hours, 8,990 cycles
- Engine: Iae V2533A5
- Engine time: 26,522 hours, 9,836 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Solenoid Valve
- Part number: AA106000
- Part serial: LEB091
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 26,522 hours, 9,836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO LAX ON ACCOUNT POSSIBLE COMPRESSOR STALL ON #1 ENGINE. EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED FULL ENGINE BORESCOPE INSPECTION IAW AMM 72-00-00-200-012, AMM 72-00-00-200-013, AMM 72-00-00-200-014, AMM 72-00-00-200-015, AMM 72-00-00-200-016 & AMM 72-00-00-200-017, NO DEFECTS FOUND. WHILE ACCOMPLISHING WORKCARD 26T40075003, FOUND STAGE 10 AIR SOLENOID VALVE LEAKING. REPLACED STAGE 10 AIR SOLENOID VALVE IAW AMM 75-23-52. LEAK AND OPS CHECK GOOD.
